| Model Number |
ZCB00 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Visual Impairment (2138); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2015 and (b)(6) 2015.Explant date: if explanted, give date: unknown, information not provided.However, it was reported that the explant occurred sometime around (b)(6) 2015.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zcb00 14.5 diopter lens was implanted in the patient's left eye on (b)(6) 2015.It was later explanted around (b)(6) 2015 because the patient could not see.The replacement lens was a zcb00 16.5 diopter lens.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 11/21/2018.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection using microscope magnification was performed and showed the returned zcb00 lens was received with the haptic detached.The condition in which the sample returned is consistent with a product that was explanted.Due the condition of the zcb00 model received the complaint issue reported as visual disturbance is not possible to be confirmed and the complaint could not be related to the manufacturing process, the unit were released according to specification.A product quality deficiency was not identified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no other complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-(b)(4).